Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008, Article ID 678307, 19 pages
http://dx.doi.org/10.1155/2008/678307
Research Article

Effect of Imperfections and Damping on the Type of Nonlinearity of Circular Plates and Shallow Spherical Shells

1ENSTA-UME, Unité de Mécanique, Chemin de la Hunière, 91761 Palaiseau Cedex, France
2CNAM-LMSSC, Laboratoire de Mécanique des Structures et Systèmes Couplés, 2 rue Conté, 75003 Paris, France

Received 28 November 2007; Accepted 20 February 2008

Academic Editor: Paulo Gonçalves

Copyright © 2008 Cyril Touzé et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cyril Touzé, Cédric Camier, Gaël Favraud, and Olivier Thomas, “Effect of Imperfections and Damping on the Type of Nonlinearity of Circular Plates and Shallow Spherical Shells,” Mathematical Problems in Engineering, vol. 2008, Article ID 678307, 19 pages, 2008. https://doi.org/10.1155/2008/678307.